# SDR ASAA2015070212421

- Difficulty date: July 2, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143A750027
- Condition: Worn
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRACK AT BS 500, LBL 17.24 IS WORN OUT OF LIMITS.  ACFT GROUNDED.  EVALUATED IAW SRM 53-00-53-1A-2.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVED DAMAGED SECTION OF CARGO TRACK AND  INSTALLED A NEW TRACK IAW SRM 53-00-53-2R-3.
